# SDR AALA202011029001

- Difficulty date: November 1, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 18,509 hours, 7,160 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DOOR 4R IS SHOWING A CHECK SLIDE MESSAGE.  FOUND DOOR ASSIST BOTTLE PRESSURE LOW.  SERVICED DOOR ASSIST BOTTLE, PER AMM 52-10-00.
